Numerical study of quintic NLS equation with defects - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue North-Western European Journal of Mathematics Année : 2023

Numerical study of quintic NLS equation with defects


In this work, we numerically investigate how a defect can affect the behavior of traveling explosive solutions of quintic NLS equation in the onedimensional case. Our numerical method is based on a Crank-Nicolson scheme in the time, finite difference method in space including a Perfectly Matched Layer (PML) treatment for the boundary conditions. It is observed that the defect splits the incident wave in one reflected part and one transmitted part; hence the dynamics of the solution may be changed and the blow-up may be prevented depending on the values of the defect amplitude Z. Moreover, it is numerically found that the defect can be considered as a barrier for large Z.
Fichier principal
Vignette du fichier
DMGH.pdf (580.31 Ko) Télécharger le fichier
Origine Fichiers produits par l'(les) auteur(s)

Dates et versions

hal-03847204 , version 1 (10-01-2024)


  • HAL Id : hal-03847204 , version 1


Laurent Di Menza, Olivier Goubet, Emna Hamraoui. Numerical study of quintic NLS equation with defects. North-Western European Journal of Mathematics, 2023, 9 (2023), pp.55-75. ⟨hal-03847204⟩
40 Consultations
6 Téléchargements


Gmail Mastodon Facebook X LinkedIn More